Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Some theorems on value distributions of meromorphic functions

  • 49 Accesses

This is a preview of subscription content, log in to check access.

Bibliography

  1. 1.

    Ahlfors, L. V.: The theory of meromorphic curves. Acta. Soc. Sci. Fenn. Ser. A, Volume3, No. 4 (1941).

  2. 2.

    Chern, S. S.: Complex analytic mappings of Riemann surfaces, I. Amer. J. Math.82, 323–337 (1960).

  3. 3.

    Hayman, W. K.: Meromorphic functions, p. 1–78. London: Oxford University Press 1964.

  4. 4.

    Nevanlinna, R.: Théorème de Picard-Borel et la théorie des fonctions méromorphes, p. 112–128. Paris: Gauthier-Villars et Cie, 1929.

  5. 5.

    Wu, H.: Mappings of Riemann surfaces (Nevanlinna theory). Proc. Sympos. Pure Math. (Amer. Math. Soc.)11, 480–532 (1968).

  6. 6.

    Wu, H.: The equi-distribution theory of holomorphic curves. (To appear in the Annals of Mathematics Studies series).

Download references

Author information

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Schmid, E.M. Some theorems on value distributions of meromorphic functions. Math Z 120, 61–92 (1971). https://doi.org/10.1007/BF01109717

Download citation

Keywords

  • Meromorphic Function